# SDR DKAA01009

- Difficulty date: March 8, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Part time: 47,229 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE ELONGATED HOLES AT LEFT XFS206, RIGHT XFS184, XFS184.  REPAIRED PER DER DRAWING NR 57-01590-1, DATED 02/07/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
